Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: A. E. H. Love
Title: A Treatise on the Mathematical Theory of Elasticity
Additional book information: Fourth edition. Cambridge University Press, 1927. xviii+643 pp.

Review Information:

Reviewer: Edwin B. Wilson
Journal: Bull. Amer. Math. Soc. 34 (1928), 242-243
DOI: https://doi.org/10.1090/S0002-9904-1928-04530-5